# SDR COMA0160116

- Difficulty date: January 15, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 12,961 hours, 12,118 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning System
- Condition: Activated
- Location: Trim Configure
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

CONFIG TRIM WARNING DURING T/O.  SET AILERON TRIM TO THE TAKEOFF RANGE SYSTEM CHECKS NORMAL.
